Top 10 Excedrin PM Sleeping Aid for Headache Relief – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. HealthA2Z

#ad

HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, 365 Caplets

#ad
HealthA2Z #ad - Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. It contains no Aspirin. 25 mg diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Compare to Tylenol PM active ingredient. 500 mg acetaminophen, a proven pain reliever, headache, joint, helps relieve muscle, and arthritis pain quickly. Adults and children 12 years and over: take 2 caplets at bedtime.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

2. Rite Aid

#ad

Rite Aid Acetaminophen PM Caplets, 300 Caplets | Sleep Aid & Pain Relief | Acetaminophen Extra Strength | Pain Reliever | Sleep Aids for Adults | Arthritis Pain Relief | Real Time Pain Relief

#ad
Rite Aid #ad - Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Pain reliever + nighttime sleep aid: each rite aid caplet contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.

Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. This aspirin-free muscle, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, so you can relieve pain, get the sleep you need, and wake up feeling refreshed. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.52 Pounds
Part Number011822316903

3. Advil

#ad

120 Coated Caplets, Advil PM Pain Reliever And Nighttime Sleep Aid, Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid

#ad
Advil #ad - Hsa and fsa eligible product. One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid.

Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away. Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight0.23 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

4. Amazon Basic Care

#ad

Amazon Basic Care Sleep Aid Tablets, 96 Count, Doxylamine Succinate Tablets, Nighttime Sleep Aid to Help You Fall Asleep, 25 mg, White

#ad
Amazon Basic Care #ad - Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs.

This nighttime sleep aid contains no pain reliever and is gluten free. Gluten free. Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.

One tablet per dose helps to reduce difficulty falling asleep. Fall asleep: sleep is important. Use as a nighttime sleep aid. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Width2.88 Inches
Part Number441B8
Model441B8

5. ValuMeds

#ad

ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

#ad
ValuMeds #ad - Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Relieve pain fast – formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, headache, joint, and arthritis pain quickly.

Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Consult a doctor for details.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

6. Excedrin

#ad

100 Count, Excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief

#ad
Excedrin #ad - Hsa and fsa eligible product. Aspirin-free tension headache pain medicine that quickly relieves headaches and pain caused by tension and stress. One bottle of 100 caplets of excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief. Contains a trusted formula that combines a pain reliever and an amplifier. Combines acetaminophen with caffeine to temporarily relieve pain caused by headaches and muscle aches. Effectively relieves tension-type headaches in convenient caplet form. Delivers muscle ache, shoulder and neck pain relief.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number204591
Model204591

7. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

#ad
Excedrin #ad - Trusted, quick relief. 300 count caplets. Combination of acetaminophen, aspirin and caffeine. Relief for headaches, migraines and other types of pain.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1

8. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count

#ad
Excedrin #ad - Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect. Extra strength pain reliever that relieves pain associated with headache, toothaches, colds, menstrual cramps, muscular aches and arthritis.

Hsa and fsa eligible product. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. One bottle of 200 excedrin Extra Strength Pain Relief Caplets. For some, headache relief can start in 15 minutes. Pain medicine for adults that is a clinically proven headache pain reliever. Head pain relief caplets available in convenient caplet form.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number1325210
Model10492

9. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.

For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. Migraine relief medicine available in convenient caplet form. Hsa and fsa eligible product. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height5.91 Inches
Length5.91 Inches
Weight0.44 Pounds
Width5.91 Inches
Part Number301000000000
Model300672039927

10. Tylenol

#ad

100 ct, 500 mg Acetaminophen, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets

#ad
Tylenol #ad - 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.

Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. You're a better you all day. This sleep aid is non-habit forming when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404